Doctor insights on:
Abnormal breathing: Cheyne-stokes respiration is an abnormal breathing pattern where the patient has very deep breathing (sometimes with increased respiratory rate) that gradually slows down until the patient stops breathing, and the cycle repeats (usually over a 30-120 second cycle). Some of the causes include: congestive heart failure, stroke, head injury, and brain tumors. ...Read more
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
Controlled: It would be considered a well controlled bp. ...Read more
Blood pressure: Blood pressure management often requires titration of multiple medications. Discuss with your doctor and follow the recommendations you receive. The amlodipine is still low dose and addition of another medication working in a different manner may also be considered. ...Read moreSee 1 more doctor answer
Bp 160/90 md started bystolic (nebivolol) 5mg benzapril 10 mg BP 117/74 hr 64 constant cramps diarreah/costipation help!
I am prescribed .50mg Xanax (alprazolam) 3/daily, 75mg Amitriptyline, and 50mg Trazadone. I'm 6'1, 232 male. Is this safe?
OVERLAPPING MEDS: The combo of Meds you are on looks like you are being treated for anxiety and depression . Xanax (alprazolam) is short acting for anxiety . Trazadone and amitriptyline are long acting for anxiety and depression but are very similar and both cause weight gain.. I would taper trazadone and start cymbalta. You need full lab work up including TFTS. Also a sleep study to rule out sleep apnea. ...Read moreSee 1 more doctor answer
Taking metoprolol 25mg bid; lisinopril 10mg daily; clopidogrel 75mg dailyexperiencing chest pains and short of breath. Side effects?
Have moderate copd.sick one week now.on z pac but feel worse.pulse ox 98,pulse 84,no fever.bp 130/88. tight chest,cough,fatig ue,weak,stuffy,mild sob?
Took 20 of Lorazepam 0.5mg Effects? Dangerous? HTN PCOS G.A.D Depressive Disorder Zestoretic 12-10mg Ativan0.5mg Zoloft (sertraline) 50mg
Go to ER: Ativan (lorazepam) is a sedative/hypnotic so yes it is dangerous since it will knock you out for hours! And if you took them intentionally (as a suicidal attempt) as opposed to accidentally, you certainly need to seek help for better treatment of your depression! GO TO ER , ask a friend/family/neighbor to take you there! ...Read moreSee 1 more doctor answer
Sympts heart palps w/exertion, short of breath, exhaustion. Lab wrk shows ferritin 33,iron saturation 13%, hemogl 11.2. Anemia? Supplements? Iron IV?
Take lopressor (metoprolol tartrate) 100mg for arrythymia-sometimes arrythymia very bad. Does magnesium/potassium help-also have hypertension-take atacand 12mg daily?
Ask your doctor. : Magnesium (mg) and/ or potassium (k) supplements would be useful if you are prone to deficiencies which can lead to arrhythmias, but check with your doctor first. Other medical problems like kidney disease may increase levels of mg & k, making supplementation risky. Also, Atacand (candesartan) can increase your serum k level. Best to ask your doctor who is measuring your electrolytes. ...Read more
Not normal.: Trouble breathing is not a common side effect of toprol (metoprolol). If this is happening you should absolutely call your doctor or call 911/go to ed if worsening. There are more serious, uncommon side effects that can happen with toprol (metoprolol) some of which may eventually lead to trouble breathing (slow heart rate, congestive heart failure), so this absolutely needs to be evaluated soon. ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Effexor (venlafaxine) 225mg hs, Neurontin 200mg bid, lisinopril 5mg ac, Prilosec 20mg ac, hydroxyzine 50mg hs, ativan .5 mg prn, too many rx's daily- liver damage?
Probably Not: Especially for someone who is young. Neurontin (gabapentin) doesn't even get metabolized by the liver. That being said, it makes sense to monitor you liver w/regular lab-work & to ask yourself if exercise, nutrition, & meditation can help your symptoms & reduce your pill burden. ...Read moreSee 1 more doctor answer
30female suffer fron chronuc anxitey.Ive been on buspar (buspirone).Atarax.Then elavil. Buspar (buspirone) worked best.But still having anxiety attcks.Major shortness breathe?
Manage anxiety : By learning relaxation skills & learning to modify the thoughts, perceptions & beliefs that trigger your anxiety. Learning to calm your body & your mind is the key. You can learn these skills on your own, but having a mental health professional "coach" you is quicker & more effective. Biofeedback helps learn relaxation skills (www.Bcia.Org & www.Aapb.Org). Meds alone are not a good solution. ...Read moreSee 1 more doctor answer
Lisinopril, bystolic, (nebivolol) metformin. Pancreatitis 6 days hospital now just Norvasc. Can't sleep, legs ache, Cold, feel anxious. Other recommendations?
Ans: Well the first thing you need to be sure you are doing is hydrating. Drink lots of wTer. This will stimulate your metabolism and you will feel better. Now you have hypertension and diabetes. So be sure ghese are monitored you do not want the blood pressure to be to lie or the blood sugar to go to high ...Read more